# SDR P2EA2001V0003

- Difficulty date: October 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND THE EXTERNAL FUSELAGE SKIN AT BS 909.25 BETWEEN STR 21R AND 22R WITH DENT OUT LIMITS. FUSELAGE SKIN SECTION REPAIRED FROM BS 907 TO BS 912 BETWEEN STR 21R AND STR 23R IAW SRM 53-30-3 FIG 28.
